MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTUA; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)

BOSTON SCIENTIFIC CORPORATION INTUA; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Model Number V272
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the device was performed.The baseline testing completed on the device found no failing conditions.All testing completed on the device passed or was not applicable, therefore no problem was detected.The review of the device history record (dhr) identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) exhibited premature battery depletion (pbd).The device was explanted no additional adverse patient effects were reported.

Brand Name
INTUA
Common Device Name
PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12620162
Report Number2124215-2021-27676
Device Sequence Number4200695
Product Code NKE
UDI-Device Identifier00802526536663
UDI-Public00802526536663
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P030005/S092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/24/2015
Device Model NumberV272
Device Catalogue NumberV272
Device Lot Number100106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2021
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR